Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 4, Pages 325-344

Stability analysis in terms of two measures for dynamic systems on time scales

Billûr Kaymakçalan

Middle East Technical University, Department of Mathematics, Ankara 06531, Turkey

Received 1 June 1993; Revised 1 October 1993

Copyright © 1993 Billûr Kaymakçalan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Using the theory of Lyapunov's second method developed earlier for time scales, we extend our stability results to two measures which give rise to unification of several stability concepts in a single set up.